Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 191849, 11 pages
Research Article

Weingarten and Linear Weingarten Type Tubular Surfaces in E 3

1Department of Mathematics, Arts and Science Faculty, Usak University, 64200 Usak, Turkey
2Department of Mathematic Education and RINS, Gyeongsang National University, Jinju 660701, Republic of Korea

Received 5 January 2011; Revised 30 March 2011; Accepted 26 April 2011

Academic Editor: Victoria Vampa

Copyright © 2011 Yılmaz Tunçer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Chul Woo Lee, “Linear Weingarten rotational surfaces in pseudo-galilean 3-space,” International Journal of Mathematical Analysis, vol. 9, no. 49-52, pp. 2469–2483, 2015. View at Publisher · View at Google Scholar
  • Dae Won Yoon, “On the offsets of ruled surfaces in euclidean space,” International Journal of Pure and Applied Mathematics, vol. 108, no. 4, pp. 985–997, 2016. View at Publisher · View at Google Scholar
  • Fatma Ateş, Ismail Gök, Yusuf Yayli, and Erdem Kocakuşakli, “A study of the tubular surfaces constructed by the spherical indicatrices in Euclidean 3-space,” Turkish Journal of Mathematics, vol. 42, no. 4, pp. 1711–1725, 2018. View at Publisher · View at Google Scholar